# SDR USAA2010102592367

- Difficulty date: October 12, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL NR 261VF BETWEEN FR57.1 TO FR58, -Y450.  REPLACED FLOOR PANEL NR 261VF BETWEEN FR57.1 TO FR58, -Y450 IAW SRM 53-02-00.
